# SDR CA190812018

- Difficulty date: June 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 52,225 hours
- Engine: Ge GE90115B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT START OF SHIFT RECEIVED INFORMATION ABOUT DAMAGE FOUND TO R/H LANDING LIGHT AREA, NO RECORD IN TRAX, OR ON SHIFT HANDOVER PAPERWORK. UPON INSPECTION, FOUND LENS COVER AND LAMP REMOVED AND A VERY STRONG ODOR COMING FROM LANDING LIGHT LAMP COMPARTMENT. INSIDE COMPARTMENT FOUND THE WIRES THAT ATTACHED LANDING LIGHT BLACK AND LUGS DAMAGED/BURNT. FOUND EVIDENCE OF SMOKE AND POSSIBLY AN ELECTRICAL FIRE INSIDE. FURTHER INSIDE THE COMPARTMENT FOUND WIRES COMPLETELY BURNT OFF AT FRAME FEED THRU AND VERY SHARP BROKEN GLASS IN CLOSE VICINITY. ALSO NO EVIDENCE OR RECORD OF CIRCUIT BREAKERS OPENING TO PROTECT THE CIRCUIT. (TC# 20190812018)
